EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
230-03-02 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Synovitis (2094)
| Date of Event |
09/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 2155075 200-05-26 - inset patella 26mm, 2281536 230-03-02 - optetrak asy, cr cemented femoral, sz 2, 2311025 200-04-22 - cemented finned tib.Tra sz 2f/2t.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.The reported femoral loosening may have been the result of failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface; however, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions provided.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
Event or Problem Description
Legal case-usa.Patient id: (b)(6).It was reported that approximately 136 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, scar tissue and synovitis.Op report noted poly had severe wear pattern and pulsed.No further issues or complications were reported.No additional information is available.Serial number, item number and full description (b)(6), 200-72-09 - cr tibial insert sz 2, 9mm, slope ++ serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k082022.Concomitants: 2155075 200-05-26 - inset patella 26mm, 2281536 230-03-02 - optetrak asy, cr cemented femoral, sz 2, 2311025 200-04-22 - cemented finned tib.Tra sz 2f/2t.